# SDR FDEA202102160367

- Difficulty date: February 16, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 86,980 hours, 19,178 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB395410
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE INTERNAL RIB SUPPORT DOUBLER FOUND CRACK AT   STATION XOS 906. RIGHT HAND WING FIXED LEADING EDGE INTERNAL RIB SUPPORT CRACK DOUBLER AT   STATION XOS 906 REMOVED AND REPLACED AS PER MD-11 , SRM 51-33-01-0G. DOUBLER PART   NUMBER : ARB3954-10 FABRICATED  PER DOUGLAS DRAWING NUMBER : ARB3954 REVISION K.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
